# SDR GLBA2002005

- Difficulty date: January 15, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 13,142 hours, 16,686 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE FLUX.  INSPECTED BLEED VALVE AND BLENDED 1ST STAGE COMPRESSOR BLADES.  COULD NOT DUPLICATE.  TORQUE FLUX.
